# SDR USAA2012062900005

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 39,910 hours, 14,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE-UP RED EXIT EMERGENCY LIGHT SEAT 9D MISSING.  REPLACED LIGHT LENS AT EXIT SEAT 9D.
